# SDR CAL960038

- Difficulty date: December 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N578PE
- Make and model: Boeing 727243
- Aircraft serial: 21661
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 990
- Part time: 42,453 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND UPPER SURFACE OF BELT FRAME LOWER FLANGE IN AFT CARGO BIN CORRODED AT BS 990, LBL 16.  THE CORROSION WAS REMOVED IAW SRM 51-10-6.  (X)
